A bisymmetry equation on restricted domain by Kocsis I. PDF

By Kocsis I.

Show description

Read or Download A bisymmetry equation on restricted domain PDF

Similar mathematics books

Additional info for A bisymmetry equation on restricted domain

Example text

9 (1956), 543–550. [34] T. Suzuki, Global analysis for a two dimensional elliptic eigenvalues problem with the exponential nonlinearity, Ann. Inst. Henri Poincar´ e, Anal. Nonlin´ eaire, 9 (1992), 367–398. [35] G. Tarantello, Analytical aspects of Liouville type equations with singular sources, Handbook Diff. , North Holland, Amsterdam, Stationary partial differential equations, I (2004), 491–592. [36] G. Tarantello, Self-Dual Gauge Field Vortices: an analytical approach, Progress in Nonlin. Diff.

Pleijel, Remarks on Courant’s Nodal Line Theorem, Comm. Pure Appl. Math. 9 (1956), 543–550. [34] T. Suzuki, Global analysis for a two dimensional elliptic eigenvalues problem with the exponential nonlinearity, Ann. Inst. Henri Poincar´ e, Anal. Nonlin´ eaire, 9 (1992), 367–398. [35] G. Tarantello, Analytical aspects of Liouville type equations with singular sources, Handbook Diff. , North Holland, Amsterdam, Stationary partial differential equations, I (2004), 491–592. [36] G. Tarantello, Self-Dual Gauge Field Vortices: an analytical approach, Progress in Nonlin.

37] M. Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. , 324 (1991), 793–821. [38] G. Wolansky, On steady distributions of self-attracting clusters under friction and fluctuations, Arch. Rational Mech. Anal. 119 (1992), 355–391. [39] Y. 553, Springer-Verlag, Berlin– New York, 2001.

Download PDF sample

A bisymmetry equation on restricted domain by Kocsis I.


by Charles
4.1

Rated 4.79 of 5 – based on 42 votes